Browse Title Index


 
Issue Title
 
Vol 2, No 3&4 (2017): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS A Comparative Study of the Predictive Power of ARIMA and VAR Models: Evidence from Crude Oil Prices, Stock Market Movement and Economic Growth Nexus in Nigeria. Abstract   PDF
Nsisong Patrick Ekong, Daniel Wilson Ebong
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics A Modified Approach in Linear Regression Estimator in Simple Random Sampling Abstract   PDF
Jambulingam Subramani
 
Vol 3, No 1&2 (2018): Journal of Advanced Research in Applied Mathematics and Statistics A New Approach for More-For-Less Paradox in the Linear Fractional Transportation Problem Abstract   PDF
Vishwas Deep Joshi
 
Vol 3, No 4 (2018): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS A New Type of Regular on Semiring Abstract   PDF
S. Dickson, J Ravi, R Muthukumar
 
Vol 2, No 1&2 (2017): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS A Study on Change and Instability of Groundnut Crop in India Abstract   PDF
Polisetty Kalpana
 
Vol 1, No 3&4 (2016): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS A Two Parameter Ratio-Product-Ratio Type Estimator for Population Coefficient of Variation based on Simple Random Sampling without Replacement Abstract   PDF
Nitesh Kumar Adichwal, Rajesh Singh, Prabhakar Mishra, Poonam Singh, Zaizai Yan
 
Vol 3, No 1&2 (2018): Journal of Advanced Research in Applied Mathematics and Statistics A Two Warehouses Inventory Model for linear Deterioration with exponentially demand rate Abstract   PDF
A. K. Malik, Ashu Sharma
 
Vol 3, No 3 (2018): Journal of Advanced Research in Applied Mathematics and Statistics Aboodh Transform of Bessel’s Functions Abstract   PDF
Sudhanshu Aggarwal, Anjana Rani Gupta, Deeksha Agrawal
 
Vol 3, No 1&2 (2018): Journal of Advanced Research in Applied Mathematics and Statistics Absolute Point Approach for More-For-Less Paradox in Linear Fractional Transportation Problem Abstract   PDF
Vishwas Deep Joshi, Abhishek Sharma
 
Vol 3, No 4 (2018): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Additive Weibull Log Logistic Distribution: Properties & Application Abstract   PDF
Saeed Hemeda
 
Vol 2, No 1&2 (2017): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Almost Unbiased Ratio Cum Product Estimator for Finite Population Mean with Known Coefficient of Skewness Abstract   PDF
Jambulingam Subramani, Master Ajith S
 
Vol 3, No 4 (2018): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Application of Aboodh Transform to the Solution of Stochastic Differential Equation Abstract   PDF
Bright Okore Osu, Vivian U. Sampson
 
Vol 1, No 1 (2016): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Axiomatizing negative probability Abstract   PDF
Mark Burgin
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Bayesian Analysis of Cause Dependent Masked competing Risk Data Abstract   PDF
Sanjeev Kumar Tomer, Ashok Kumar Singh
 
Vol 3, No 3 (2018): Journal of Advanced Research in Applied Mathematics and Statistics Coaching Approach for Teaching and Learning - A Book Review Abstract   PDF
Paul Andrew Bourne, Venus Black, Nicola Brown, Sharon Golding, Lenney Grant
 
Vol 1, No 3&4 (2016): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Combined-Type Estimators of Finite Population Mean Using Double Sampling Scheme under Non-Response Abstract   PDF
Manoj Kumar Chaudhary, Amit Kumar
 
Vol 3, No 3 (2018): Journal of Advanced Research in Applied Mathematics and Statistics Common Fixed Points in Fuzzy Metric space Using Variants of Compatible Mappings Abstract   PDF
Rashmi Rani
 
Vol 2, No 1&2 (2017): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Coupled Stochastic Differential Modeling for Glucose and Insulin levels among Healthy and Diabetic Patients Abstract   PDF
Kiran Kumar Paidipati, Tirupathi Rao Padi
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Editorial Abstract   PDF
Satyanshu Kumar Upadhyay
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Efficient Estimation of Population Variance Using Auxiliary Information in Sample Surveys Abstract   PDF
Surya Kant Pal, Anita Yadav
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Estimation of Current Population Mean in Two-Stage Sampling over Two Successive Occasions under Non-Response Abstract   PDF
Manoj K. Chaudhary, V. K. Singh
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Estimation of Finite Population Mean Using Auxiliary Attribute in Sample Surveys Abstract   PDF
Rajesh Singh, Poonam Singh, Nitesh K. Adichwal
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Estimation of Maternal Mortality Risk Using the Technique of Zero-Numerator Problems through Bayesian Approach Abstract   PDF
K.K. Singh, Ruchi Mishra, Brijesh P Singh
 
Vol 2, No 3&4 (2017): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Extended Coupled Stochastic Models for Management of Type-2 Diabetes Mellitus (T2DM) Patients Abstract   PDF
Kiran Kumar Paidipati, Tirupathi Rao Padi
 
Vol 1, No 2 (2016): Special Issue - Journal of Advanced Research in Applied Mathematics and Statistics Female Age at Marriage and Associated Factors in EAG States of India Abstract   PDF
Prashant Verma, K. K. Singh, Anjali Singh
 
1 - 25 of 50 Items 1 2 > >> 


ISSN: 2455-7021